# SDR DHL2000367003

- Difficulty date: January 22, 2000
- Submitted: January 24, 2000
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- System (JASC): 2611 · Smoke Detection
- Part: Computer
- Part number: 354001056
- Part serial: 373
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SMOKE WARNING ON MASTER WARNING PANEL ILLUMINATED DURING TAKEOFF.  NO SECONDARY SMOKE WARNINGS.  LIGHT EXTINGUISHED AFTER 2 MIN.  REMOVED AND REPLACED MASTER WARNING COMPUTER.  ALL SYSTEM CHECKED OK PER MM 26-16-0.
